hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.43.1.02

On decomposition of polynomials over rings

Ivica Gusić ; Faculty of Chemical Engin. and Techn., University of Zagreb

Puni tekst: engleski, pdf (99 KB) str. 7-12 preuzimanja: 352* citiraj
APA 6th Edition
Gusić, I. (2008). On decomposition of polynomials over rings. Glasnik matematički, 43 (1), 7-12. https://doi.org/10.3336/gm.43.1.02
MLA 8th Edition
Gusić, Ivica. "On decomposition of polynomials over rings." Glasnik matematički, vol. 43, br. 1, 2008, str. 7-12. https://doi.org/10.3336/gm.43.1.02. Citirano 28.09.2021.
Chicago 17th Edition
Gusić, Ivica. "On decomposition of polynomials over rings." Glasnik matematički 43, br. 1 (2008): 7-12. https://doi.org/10.3336/gm.43.1.02
Harvard
Gusić, I. (2008). 'On decomposition of polynomials over rings', Glasnik matematički, 43(1), str. 7-12. https://doi.org/10.3336/gm.43.1.02
Vancouver
Gusić I. On decomposition of polynomials over rings. Glasnik matematički [Internet]. 2008 [pristupljeno 28.09.2021.];43(1):7-12. https://doi.org/10.3336/gm.43.1.02
IEEE
I. Gusić, "On decomposition of polynomials over rings", Glasnik matematički, vol.43, br. 1, str. 7-12, 2008. [Online]. https://doi.org/10.3336/gm.43.1.02

Sažetak
We discuss the behavior of decomposability of polynomials under ring extension. Also, we state two open problems.

Ključne riječi
Composition of polynomials; Galois group; discrete valuation

Hrčak ID: 23529

URI
https://hrcak.srce.hr/23529

Posjeta: 620 *